Volume 7, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Period three actions on lens spaces

Joseph Maher

Algebraic & Geometric Topology 7 (2007) 2021–2102

arXiv: math.GT/0311009

Abstract

We prove that a free 3 action on a lens space is standard. This extends to lens spaces earlier work of Maher and Rubinstein on 3 actions on S3. It follows using previously known results that a free action of a group of order 2a3b on S3 is standard.

Keywords
3–manifold, 3–sphere, lens space, $\mathbb{Z}_3$–action, group action, spherical 3–manifold
Mathematical Subject Classification 2000
Primary: 57N10, 57M50, 57M60
Secondary: 57M40
References
Publication
Received: 4 November 2003
Revised: 25 September 2007
Accepted: 24 October 2007
Published: 26 December 2007
Authors
Joseph Maher
Department of Mathematics
Oklahoma State University
427 Mathematical Sciences
Stillwater OK 74078
USA
http://www.math.okstate.edu/~maher/